# SDR ASAA2022121741170

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,302 hours, 15,964 cycles
- Engine: Cfmint CFM567B273
- Engine time: 46,503 hours, 15,076 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE  LPT FRAME HAS WEAR MARK CAUSED BY A LOOSE FASTENER AT THE 6 O'CLOK POSITION OF THE AFT FLANGE. GROUNDED - YES. IN REFERENCE TO CFM56-7B ESM # 72-56-01 FOUND DAMAGE IN AREA THAT NO DEFINED LIMITS. MEASURE DAMAGE A L= 0.23" , W=0.1". Y = 01012. MAPPED DAMAGE AND SUBMIT TO AOG. REMOVED #1 ENGINE S/O # 19333532 REF. ASA T/C # 4710000, DEFECTS TRANSFERRED TO SHOP W/O # 1935428.
